MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO VALVE; DISPOSER BAG

C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO VALVE; DISPOSER BAG
Catalog Number 150419
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that it should be 4 pieces, but only 3 pieces were in the box.
 
Additional Manufacturer Narrative
The reported event was confirmed.The device did not met specifications.The product was used for treatment purposes.The product was influenced by the reported failure.Visual evaluation of the returned sample noted one opened (with original packaging), dispoz-a-bag 4 pack (kit of four medium leg bags).Visual inspection of the sample noted only 3 dispoz-a-bag leg bags (each in original packaging) returned in the open box, along with labeling and one strap package.One leg bag appeared to be missing.This is out of specification per inspection procedure, which states, "missing or incorrect component" are not allowed.Although the reported event was confirmed, the root cause could not be determined.A potential root cause for this failure could be, ¿incorrect packaging unit operation in box.¿ the device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿1.Separate notches within circles.Pull straps through holes and around leg.2.Position bag on leg with flutter valve at top.3.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard extension tubing (catalog no.150615 or 4a4194).4.To empty dispoz-a-bag, push green lever on flip-flo valve out and down.Important: be sure to reclose flip-flo valve after emptying bag.5.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable, local, state and federal laws and regulations.Bard dispoz-a-bag accessories: ¿ leg bag holder ¿ 1-3/4¿ wide leg bag strap ¿ deluxe fabric leg bag straps ¿ extension tubing contact c.R.Bard, inc.At the number below for information on these and other accessories." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that it should be 4 pieces, but only 3 pieces were in the box.

Brand Name
LEG BAG WITH FLIP-FLO VALVE
Common Device Name
DISPOSER BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9460498
Report Number1018233-2019-07924
Device Sequence Number16872077
Product Code KNX
UDI-Device Identifier00801741080654
UDI-Public(01)00801741080654
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue Number150419
Device Lot NumberNGCU1476
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2019
Initial Date Received by Manufacturer 11/19/2019
Supplement Date Received by Manufacturer01/06/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1